I've been using Dextromethorphan 450 mg daily for 6 months. My friends say that my eyes have become smaller. I look myself in the mirror, or compare selfies, I can't tell. Is it possible that drug abuse make eyes smaller?
What you are taking is somewhat 25-times the recommended amount for medication. You are probably experiencing a fairly strong addiction to the drug. Yes, addiction can do many things to your body, including screwing up your amount of sleep and thus changing appearance of your eyes.
Effects of the drug include
- dilated pupils
- changes in sleeping pattern
This can all contribute to the eyes perceived smaller.
Dextromethorphan is known for several lethal combinations with regular medication (Link to a German source from the government’s Health Agency). This is why you should never take “DMX” as a drug, you can never know how good the quality is and anything mixed in this (going even to normal cold medication) can be lethal in combination.
Furthermore, opioids and opioid-derivatives are highly addictive (up to 50 times more compared to heroin) and have dangerous side effects. I would strongly advise against taking these drugs (and especially advise against injection, many lethal diseases are transmitted that way). If one really wants to consume drugs for whatever reasons, healthier options of drug consumption do exist.